# SDR USAA040343

- Difficulty date: July 11, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CRACKED 3 INCHES, BETWEEN STATION 727E AND 727F AT S22L ON FUSELAGE SKIN.  INSTALLED DOUBLER REPAIR PER SRM 53-00-01.  (M)
